MAUDE Adverse Event Report: CANDELA CORPORATION CANDELA GMAX PRO

CANDELA CORPORATION CANDELA GMAX PRO
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rep visited the account to evaluate system.System was working to specifications.We received photos of the patient before and after and identified 1 area that can be a second degree burn.Because it is not clear if this is second or first degree burn, as a precaution, we reporting this as an mdr.
 
Event or Problem Description
On (b)(6) 2018 a patient that was treated by (b)(6) in (b)(6) reported that they responded to laser treatment with burns.

Brand Name
CANDELA GMAX PRO
Common Device Name
GMAX PRO
Manufacturer (Section D)
CANDELA CORPORATION
530 boston post road
wayland MA 01778
MDR Report Key7441306
Report Number1218402-2018-00009
Device Sequence Number1718339
Product Code GEX
UDI-Device Identifier08174950200017
UDI-Public08174950200017
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2018
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;